# SDR FDEA201403050445

- Difficulty date: March 5, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,052 hours, 24,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N1834
- Condition: Damaged
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E DOOR CUTOUT FWD FRAME HAS DAMAGE ON UPPER SURFACE AT BL 0.  CUT OUT DAMAGED AREA, FABRICATED NEW FRAME AND TWO SPLICES AND INSTALLED ALL PARTS IAW SRM 51-70-11.
